Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Weight gain. Delay in periods every month. Show way to reduce weight

hello sir, i am 25 years old, got married in the month of dec-11. my height is of 5.6", i was 56kgs, at the time of marriage. in one year suddenly i have gained the wait,am 65 kgs now,specially fat is increasing in thy and abdomen parts , i want to reduce it.i don't have any health issues, only the thing is every 2nd or 3rd month my menstrual cycle is getting affected, it will be delayed by 2 months, i dont say my increased weight is the cause for this, i have a request-can you suggest me some tips to reduce my weight.
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Unfortunately there is no easy way to lose weight. There are two proven ways to lose weight:

1. Eat right - and healthy. Which might mean that you need to consult a nutritionist.
2. Exercise regularly - 4 times a week for 30-40 min per session and it should include both cardio and weights.

I hope you get your doctor appointment and if you need a psychiatrist which should help with the anxiety surrounding your weight. I hope you get yourself on the track to recovery and a healthy weight as soon as you can. I hope you also see a gynecologist for the problems with menstrual cycles. I hope this helped.

Take care and have a lovely day!
Answered: Fri, 19 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor